# SDR WX0A2015072072738

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- Aircraft time: 51,361 hours, 24,950 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN FOR R1 DOOR INOPERATIVE.  FOUND WIRE BROKEN AT CONNECTOR.  REPAIRED CONNECTOR IAW AMM 20-50-01.  OPERATIONS CHECKED GOOD IAW AMM 33-52-00.
